# SDR AWXA200600726

- Difficulty date: April 23, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 22,591 hours, 13,870 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Boot
- Part number: 10327431
- Condition: Torn
- Location: Apu Bleed Duct
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT PRESSURIZATION "AUTO FAIL" AND "ALTN" ILLUMINATED ON FINAL APPROACH AT 2500'.  REPORTED THAT PRESSURIZATION HELD OKAY IN ALT MODE.  MAINTENANCE PLACED AUTOMATIC CABIN PRESSURE CONTROL SYSTEM ON DEFERRAL.  DURING LEAK CHECK AIRCRAFT FAILED PRESSURIZATION LEAK DOWN RATE.  MAINTENANCE FOUND BOOT ON APU BLEED DUCT AT AFT BULKHEAD KEEL BEAM AREA TORN.  BLEED DUCT BOOT WAS REPLACED IAW BOEING 737-300 MM 36-19-25.  ALSO, FOUND BROKEN CLAMP AT AFT KEEL BEAM AREA ON APU BLEED DUCK CLAMP WAS REPLACED AND AIRCRAFT PASSED LEAK CHECKS IAW MM 05-51-91-2.  DEFERRAL WAS CLEARED.
